Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i1.60
pages 44-54

Investigation of the Stability of Continuous Dynamic Systems

O. P. Gavril'chenko
Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

ABSTRAKT

Sufficient conditions for asymptotic stability of continuous dynamic systems have been studied. The results obtained are based on the concept of the spectral radius of the exponential of a multivalued mapping of a special type.

REFERENZEN

  1. Kuntsevich, V. M. and Pokotilo, V. G., The Stability of Invariant Sets of Nonlinear Discrete Systems.

  2. Kuntsevich, V. M. and Pokotilo, V. G., On the Stability of Discrete Systems near the Multivalued Equilibrium.

  3. Filippov, A. F., Differentsial'nye uravneniya s razryvnoi pravoi chast'yu (Differential Equations with a Discontinuous Right-Hand Side.

  4. Polovinkin, E. S., Teoriya mnogoznachnykh otobrazhenii (Theory of Multivalued Mappings).

  5. Smirnov, G. V., K teorii analiticheskogo konstruirovaniya regulyatorov (Notes of the Theory of Analytical Design of Regulators).

  6. Demidovich, B. P., Lektsiipo matematichheskoi teorii ustoichivosti (Lectures on the Mathematical Theory of Stability).


Articles with similar content:

Time-Optimal Problem for Systems with Fractional Dynamics
Journal of Automation and Information Sciences, Vol.48, 2016, issue 8
Ivan I. Matychyn, Victoriya V. Onyshchenko
To the Matter of Steganosystem Resistance to Passive Attacks
Journal of Automation and Information Sciences, Vol.41, 2009, issue 3
Lyubov L. Nikitenko, Valeriy K. Zadiraka
Absolute Interval Stability of Indirect Regulating Systems of Neutral Type
Journal of Automation and Information Sciences, Vol.42, 2010, issue 6
Denis Ya. Khusainov, Andrey V. Shatyrko
Investigation of Consistency of Estimates of Parameters of the Gibbs Distribution Obtained by the Least Square Method
Journal of Automation and Information Sciences, Vol.45, 2013, issue 10
Alexander S. Samosonok
Estimates of Perturbations of Nonlinear Indirect Interval Control System of Neutral Type
Journal of Automation and Information Sciences, Vol.43, 2011, issue 1
Jozef Diblik, Denis Ya. Khusainov, Alena Ryvolova , Jaromir Bastinec, Andrey V. Shatyrko